# SDR UPS06446039

- Difficulty date: January 4, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 80,484 hours, 17,793 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: 65B9041247
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 3 PYLON REAR MOUNT B/H FWD AND AFT OB FRAME WEB FOUND CRACKS. ( FWD FRAME .3125 INCH AND 1.375 INCHES ) ( AFT FRAME .1875 INCH AND 1INCH )   NR 3 PYLON REAR MOUNT B/H REPAIRED IAW HX RS NR R54-53-35416 AND UPS ENGINEERING FILE NR 747-54-20053.
